MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The internal investigation into strattice lot sp100353 included a review of the reported information, review of the device history records and review of the complaint history records.The device was not returned to lifecell for evaluation.Investigation results revealed no remarkable findings with no similar complaints reported against the lot and no deviations or nonconformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.To date, of the (b)(4) devices released to finished goods for lot sp100353, (b)(4) have been distributed.Of the (b)(4) distributed, (b)(4) have been reported as implanted.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported that the patient had hernia repair surgery on (b)(6) 2013, (b)(6) 2015, (b)(6) 2016, (b)(6) 2017, (b)(6) 2017, and (b)(6) 2018.The patient was a female between the ages of 38 and 43 at the times of surgery.The patient was implanted with strattice lot sp100353-152, implanted on (b)(6) 2016 (record 3 of 6).The patient returned to the hospital on (b)(6) 2018 and (b)(6) 2019.On (b)(6) 2018, the patient had lysis of adhesions and removal of the mesh and a hernia repair at (b)(6) medical center.On (b)(6) 2019 the patient had another surgery requiring additional removal of the strattice mesh at (b)(6) medical center.This record is for the device lot sp100353-152, implanted on (b)(6) 2016.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
MDR Report Key12218181
Report Number1000306051-2021-03036
Device Sequence Number17150861
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1010002
Device Lot NumberSP100353
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;